Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multiplication rings as rings in which ideals with prime radical are primary


Authors: Robert W. Gilmer and Joe Leonard Mott
Journal: Trans. Amer. Math. Soc. 114 (1965), 40-52
MSC: Primary 13.20; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9947-1965-0171803-X
MathSciNet review: 0171803
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.20, 16.00

Retrieve articles in all journals with MSC: 13.20, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0171803-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society